# SDR SWAA2021081744750

- Difficulty date: April 23, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; BS767+6 FLOOR SPLICE STRAP HAS CORROSION AROUND NUTPLATE HOLES RBL15 TO LBL15 WL156 / EVALUATED CORROSION ON STRAP FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS PER SRM RECEIVED NEW PART ON PO#765896 NEW PART WILL BE INSTALLED ON CARD#JPANEL-141-CLOSE
